Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Why am I getting headache and pain in eye?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
Having far vision spec's since last few years now with power of 2. But every now and then I have headache and pain in eye's and I need to use eye tone every time.

Is it normal or something to be done

Posted Fri, 9 Nov 2012 in Vision and Eye Disorders
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

The symptoms you have could be due to strain in the ciliary muscle inside the eye which may occur due to faulty correction of the refractive error. This condition is called "Asthenopia".

Headache and pain around the eyes are very typical symptoms seen in Asthenopia.

If the refractive error you mentioned above is of far vision (Plus 2) then there are chances of glaucoma. Here you may have to get the Intraocular pressure (IOP) measured by a Tonometer.

Itone eye drops is a Herbal preparation and treats allergy related inflammation in the eye. It does not help the symptoms you have.

Do consult the Ophthalmologist and get your refraction and IOP tested. Once the refraction is corrected accurately then you will have no symptoms.

Hope I answered your query. Please do ask doubts, if any.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor